Canonical formulation of newtonian dynamics
Annales de l'I.H.P. Physique théorique, Volume 16 (1972) no. 1, p. 23-27
@article{AIHPA_1972__16_1_23_0,
     author = {\'Sniatycki, J\k edrzej and Tulczyjew, Woldzimierz M.},
     title = {Canonical formulation of newtonian dynamics},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {16},
     number = {1},
     year = {1972},
     pages = {23-27},
     zbl = {0256.70013},
     mrnumber = {299157},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1972__16_1_23_0}
}
Śniatycki, J.; Tulczyjew, W. M. Canonical formulation of newtonian dynamics. Annales de l'I.H.P. Physique théorique, Volume 16 (1972) no. 1, pp. 23-27. http://www.numdam.org/item/AIHPA_1972__16_1_23_0/

[1] J.M. Souriau, Structure des systèmes dynamiques, Dunod, Paris, 1970. | MR 260238 | Zbl 0186.58001

[2] J. Sniatycki and W.M. Tulczyjew, Canonical dynamics of relativistic charged particles, Annales de l'Institut Henri Poincaré. vol. 15, 1971, p. 177-187. | Numdam | MR 297309 | Zbl 0231.70013